# SDR 05FDEA02884

- Difficulty date: September 14, 2005
- Submitted: September 16, 2005
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11
- Aircraft serial: 48499
- Aircraft time: 49,324 hours, 10,400 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZ STAB LT NR 36 BARREL NUT BORE AREAS CORRODED.  REWORK/REPAIR AD 2003-22-08- EA 1-5510-87628 ATTACHMENT 12.   CLASSIFIED AS MAJOR REPAIR IAW FEDEX GMM 6-2-100.
